# SDR AALA201507029009

- Difficulty date: June 20, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 22,475 hours, 7,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CORROSION ON R4 DOOR CUT OUT LOWER SILL AT FRAME 68 & -Y1292.  REPAIRED IAW SRM 53-41-14-201 REPAIR PRINCIPLE 5.
